# SDR DALA2017011500397

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 26,658 hours, 10,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT LT SIDE Z ANGLE FROM STATION 727D TO STATION 747 STR 25L HAS MULTIPLE AREAS OF CORROSION. MAINTENANCE REPAIRED LT SIDE Z ANGLE STATION 727 TO 747 STRINGER 25L IAW SRM 53-00-53 REPAIR 5.
